On the positivity of certain Cotes numbers.

Martin Kütz

Aequationes mathematicae (1982)

  • Volume: 24, page 110-118
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Kütz, Martin. "On the positivity of certain Cotes numbers.." Aequationes mathematicae 24 (1982): 110-118. <http://eudml.org/doc/136930>.

author = {Kütz, Martin},
journal = {Aequationes mathematicae},
keywords = {orthogonal polynomials; Cotes numbers; Jacobi polynomials},
pages = {110-118},
title = {On the positivity of certain Cotes numbers.},
url = {http://eudml.org/doc/136930},
volume = {24},
year = {1982},

AU - Kütz, Martin
TI - On the positivity of certain Cotes numbers.
JO - Aequationes mathematicae
PY - 1982
VL - 24
SP - 110
EP - 118
KW - orthogonal polynomials; Cotes numbers; Jacobi polynomials
UR - http://eudml.org/doc/136930
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.